# SDR USAA2012041700004

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2007
- Condition: Low Pressure
- Location: R1 Door
- Part time: 42,890 hours, 16,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DISCHARGED R1 CABIN DOOR EMERGENCY POWER ASSIST CYLINDER.  RE-CHARGED R1 CABIN DOOR EMERGENCY POWER ASSIST CYLINDER PER A320 AMM 52-10-00.
